# SDR CA190225012

- Difficulty date: February 24, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW1524G3
- Condition: Contaminated
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BA SER CASE: 42470   R/H ENGINE OIL DEBRIS ABOVE LIMIT  EVENT #3: R ENG FAULT - OIL DEBRIS ABOVE LIMIT   BC4 WAS FOUND 100% COVERED WITH FLAKES  RH ENGINE REPLACEMENT IN PROGRESS (TC# 20190225012)
